MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 1610100
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint has been reopened and reviewed according to fda form 483 inspectional observation ems #2, eobs2 from the fda inspection conducted between july 17 to july 21, 2022 at the ems and bonaduz sites.A detailed investigation was performed by an expert from the technical service: no further investigation or correction will be performed except those mentioned above.In future hamilton medical ag will report an event similar to this issue as it will be deemed a reportable event.The allegation in this complaint was confirmed to be a complaint.With this investigation it has been confirmed that the device failed to meet its specifications at the time of the event.Patient involvement was not indicated.The root cause was not fully determined and may be connected to the component.No correction was however.Conducted as the issue did not show up during the service maintenance.There was no patient or user harm.
 
Event or Problem Description
Te231008 - o2-valve leak occured.Cannot reproduce error message.
 
Additional Manufacturer Narrative
The complaint has been reopened and reviewed according to fda form 483 inspectional observation ems #2, eobs2 from the fda inspection conducted between july 17 to july 21, 2022 at the ems and bonaduz sites.A detailed investigation was performed by an expert from the technical service: no further investigation or correction will be performed except those mentioned above.In future hamilton medical ag will report an event similar to this issue as it will be deemed a reportable event.The allegation in this complaint was confirmed to be a complaint.With this investigation it has been confirmed that the device failed to meet its specifications at the time of the event.Patient involvement was not indicated.The root cause was not fully determined and may be connected to the component.No correction was however conducted as the issue did not show up during the service maintenance.There was no patient or user harm.Hamilton medical ag complaint number: (b)(4).Follow-up 1 - corrected information: **udi related data quality updates only** field d4 was updated with full udi information as requested.
 
Event or Problem Description
Te231008 - o2-valve leak occured.Cannot reproduce error message.
 
Additional Manufacturer Narrative
The complaint has been reopened and reviewed according to fda form 483 inspectional observation ems #2, eobs2 from the fda inspection conducted between july 17 to july 21, 2022 at the ems and bonaduz sites.A detailed investigation was performed by an expert from the technical service: no further investigation or correction will be performed except those mentioned above.In future hamilton medical ag will report an event similar to this issue as it will be deemed a reportable event.The allegation in this complaint was confirmed to be a complaint.With this investigation it has been confirmed that the device failed to meet its specifications at the time of the event.Patient involvement was not indicated.The root cause was not fully determined and may be connected to the component.No correction was however conducted as the issue did not show up during the service maintenance.There was no patient or user harm.Hamilton medical ag complaint number: (b)(4).Follow-up 2 - corrected information: **udi related data quality updates only** field d4 was updated with full udi information as requested.
 
Event or Problem Description
Te231008 - o2-valve leak occured.Cannot reproduce error message.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer Contact
andre sonnenberg
via crusch 8
bonaduz, graubunden 7402
SZ   7402
MDR Report Key18334911
Report Number3001421318-2023-10121
Device Sequence Number18246624
Product Code CBK
UDI-Device Identifier07630002813556
UDI-Public(01)07630002813556(11)220301(240)1610100
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610100
Device Catalogue Number1610100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer08/09/2024
08/09/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date08/29/2024
08/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown